MathSciNet Relay Station
MathSciNet bibliographic data
MR294595 (45 #3665) 28A20 (46E30)
Novinger, W. P. Mean convergence in $L\sp{p}$ spaces. Proc. Amer. Math. Soc. 34 (1972), 627–628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement